MAUDE Adverse Event Report: ZIMMER GMBH ANATOMICAL SHOULDER, HUMERAL STEM, UNCEMENTED, A¸ 10.5, 100 MM

ZIMMER GMBH ANATOMICAL SHOULDER, HUMERAL STEM, UNCEMENTED, A¸ 10.5, 100 MM
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: anatomical shoulderâ¿¢ reverse, screw system, 4.5-30c.Catalog no#: 0104223030, lot#: 2951970.Anatomical shoulderâ¿¢ reverse, screw system, 4.5-30, catalog no#:0104223030, lot#: 2958236.Anatomical shoulderâ¿¢ reverse, humeral cup, 0â°, retro, catalog no#: 0104223100, lot#: 2930688.Anatomical shoulderâ¿¢ reverse, humeral insert, pe, 36-0, catalog no#: 0104223360 ; lot#: 2963439.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.Additional information has been requested and is currently not available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
 
Event or Problem Description
Patient was implanted on an unknown side and bone fracture was reported during implant surgery due to loosening.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Trend analysis: no trend has been identified.Event description: it was reported that during the initial implant surgery when the surgeon was implanting a humeral head, the stem which has been already implanted became loose and bone appeared to be split.The surgeon decided to leave the implants in place, no fracture fixation was performed.Moreover there is a note, that revision surgery is planned.Review of received data: no medical data such as x-rays, surgical notes or any other case-relevant documents received.Device analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: this device is intended for treatment.Dhr review: the quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.Conclusion: the investigation results did not identify a non-conformance or a complaint out of box (coob).As no surgical report was received, it cannot be confirmed that the surgical steps were followed correctly.No x-rays or ct scans have been received, therefore the event cannot be recreated and no evaluation of the quality of the patient's bone can be done.Therefore, based on the available information, we were not able to identify an exact root cause for this issue.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Please refer to report 0009613350-2019-00418.

Brand Name
ANATOMICAL SHOULDER, HUMERAL STEM, UNCEMENTED, A¸ 10.5, 100 MM
Common Device Name
ANATOMICAL SHOULDER, HUMERAL STEM
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8762012
Report Number0009613350-2019-00418
Device Sequence Number1591427
Product Code KWS
UDI-Device Identifier00889024484917
UDI-Public00889024484917
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K142403
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue Number01.04201.103
Device Lot Number2981610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date07/04/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;